# SDR RJEF20131210011

- Difficulty date: December 8, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N478TA
- Make and model: Airbus A319-132
- Aircraft serial: 2339
- Aircraft time: 29,320 hours, 13,442 cycles
- Engine: Iae V2524A5
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice System
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING THE DISPATCH OF FLIGHT TA583 FROM IAD TO SAL, THE PILOT REPORTED THAT THE ACFT HAVE FAILURES, WING ANTI ICE SYS FAULT & ENG 1 FIRE LOOP B FAULT, DUE TO THOSE FAILURES THE ACFT RETURNED TO THE GATE FOR MAINTENANCE.  ONCE AT THE GATE MAINTENANCE PERSONNEL ENTERED AS DEFERRED THE WING ANTI ICE SYS IAW MEL 30-11-01 CAT C & THE FIRE LOOP B OF ENG 1 IAW MEL 26-12-01 CAT C. AFTER THOSE ACTIONS THE ACFT WAS RETURNED TO SERVICE.
